# SDR FDEA201106152278

- Difficulty date: June 15, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5381317020000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE INTERCOSTAL AT SEAT TRACK 6R FRAME STA 38.2 ATTACH POINTS (6 EA) HOLES HAVE TOOL MARKS.  FABRICATED REPLACEMENT PART PER DRAWING A5381317O REPROTECTED PART IAW SRM PG 202,203
